MAUDE Adverse Event Report: BARD ACCESS SYSTEMS EZ HUBER 22G X 25MM WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR

BARD ACCESS SYSTEMS EZ HUBER 22G X 25MM WITH Y-SITE; SET, ADMINISTRATION, INTRAVASCULAR
Model Number N/A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 03/22/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device has not been returned, at this time, to the manufacturer for evaluation.A lot history review (lhr) of rebs0476 showed no other similar product complaint(s) from this lot number.Device not yet returned.
 
Event or Problem Description
Patient called oncology treatment centre as her 5fu pump was leaking.Patient advised to clamp off at the implanted port, and to come in asap for review.On arrival, patient had put the 5fu pump in a plastic bag and clearly chemotherapy was leaking quite a bit in the bag.Patients skin was cleaned with saline and gauze no skin damage.No signs of redness, swelling or burning.Removed pump from the implanted port, and as i flushed the port to assess, it was leaking from a crack in the y connector of the ez huber needle.Implanted port de-accessed, and re-accessed again.Port flushing, patent with good blood return.5fu pump reattached.Patient advised to go home and shower body, clean towels bedlinen clothes and any material contact with chemotherapy in a separate wash on a high heat with biological washing liquid and to call us if she notices any burning redness or swelling around the port a cath site.

Brand Name
EZ HUBER 22G X 25MM WITH Y-SITE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BARD ACCESS SYSTEMS
605 n. 5600 w.
salt lake city UT 84116
MDR Report Key8533558
Report Number3006260740-2019-01123
Device Sequence Number360577
Product Code FPA
UDI-Device Identifier00801741089275
UDI-Public(01)00801741089275
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K071846
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/19/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberSHG22-100Y
Device Lot NumberREBS0476
Was Device Available for Evaluation? No
Event Location Hospital
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/28/2019
Initial Report FDA Received Date04/19/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1